An inequality for uniform deviations of sample averages from their means

Mostra el registre complet Registre parcial de l'ítem

  • dc.contributor.author Bartlett, Peter
  • dc.contributor.author Lugosi, Gábor
  • dc.contributor.other Universitat Pompeu Fabra. Departament d'Economia i Empresa
  • dc.date.accessioned 2020-05-25T09:26:57Z
  • dc.date.available 2020-05-25T09:26:57Z
  • dc.date.issued 1998-02-01
  • dc.date.modified 2020-05-25T09:17:28Z
  • dc.description.abstract We derive a new inequality for uniform deviations of averages from their means. The inequality is a common generalization of previous results of Vapnik and Chervonenkis (1974) and Pollard (1986). Using the new inequality we obtain tight bounds for empirical loss minimization learning.
  • dc.format.mimetype application/pdf*
  • dc.identifier https://econ-papers.upf.edu/ca/paper.php?id=280
  • dc.identifier.citation Statistics and Probability Letters, 44, (1999), pp. 55-62
  • dc.identifier.uri http://hdl.handle.net/10230/905
  • dc.language.iso eng
  • dc.relation.ispartofseries Economics and Business Working Papers Series; 280
  • dc.rights L'accés als continguts d'aquest document queda condicionat a l'acceptació de les condicions d'ús establertes per la següent llicència Creative Commons
  • dc.rights.accessRights info:eu-repo/semantics/openAccess
  • dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/3.0/es/
  • dc.subject.keyword vapnik-chervonenkis inequality
  • dc.subject.keyword uniform laws of large numbers
  • dc.subject.keyword empirical risk
  • dc.subject.keyword minimization
  • dc.subject.keyword Statistics, Econometrics and Quantitative Methods
  • dc.title An inequality for uniform deviations of sample averages from their means
  • dc.type info:eu-repo/semantics/workingPaper